# SDR DALA2021100606102

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,283 hours, 10,349 cycles
- Engine: Pwa PW4168A
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 MULTIPLE LIGHTNING STRIKE DAMAGE #1 LT FWD FAN COWL 6 INCHES AFT OF FWD EDGE. CORRECTIVE ACTION: REPAIRED FAN COWL DAMAGE PER A330 SRM 51-77-12. (1973800)
